RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 101–111 (Mi mz7073)  

Smoothness of solutions of certain singular second-order equations

Ya. I. Shatyro

V. A. Steklov Mathematics Institute, Sverdlovsk Branch, Academy of Sciences of the USSR

Abstract: Properties of solutions of a class of singular second-order equations are studied. It is proved that the smoothness of derivatives of a solution depends on the direction of differentiation. Inequalities analogous to those obtained by Shauder are derived for the second-order derivatives occurring in the equations.

Full text: PDF file (717 kB)

English version:
Mathematical Notes, 1971, 10:1, 484–489

Bibliographic databases:

UDC: 517.9
Received: 24.04.1970

Citation: Ya. I. Shatyro, “Smoothness of solutions of certain singular second-order equations”, Mat. Zametki, 10:1 (1971), 101–111; Math. Notes, 10:1 (1971), 484–489

Citation in format AMSBIB
\Bibitem{Sha71}
\by Ya.~I.~Shatyro
\paper Smoothness of solutions of certain singular second-order equations
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 101--111
\mathnet{http://mi.mathnet.ru/mz7073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=288423}
\zmath{https://zbmath.org/?q=an:0216.12202}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 484--489
\crossref{https://doi.org/10.1007/BF01747076}


Linking options:
  • http://mi.mathnet.ru/eng/mz7073
  • http://mi.mathnet.ru/eng/mz/v10/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020